# SDR FDEA201203271148

- Difficulty date: March 27, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327047602800
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 231YG HAS EDGE WITH BENT COMPOSITE, AND OBJECT EMBEDDED IN TOP LAYER FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005, REV J.
